Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 244, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 10, 2014, 2:47 AM CDT for Craig County, Delaware County, Ottawa County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2014, 2:47 AM CDT (07:47 UTC)
- Expired
- Oct 10, 2014, 3:15 AM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Craig County, OK, Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
720 WUUS54 KTSA 100747 SVRTSA OKC035-041-115-100815- /O.NEW.KTSA.SV.W.0244.141010T0747Z-141010T0815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 247 AM CDT FRI OCT 10 2014 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CRAIG COUNTY IN NORTHEAST OKLAHOMA... NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA... SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 315 AM CDT * AT 244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AFTON...AND MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IN OR NEAR THE PATH INCLUDE...FAIRLAND...BERNICE... BERNICE STATE PARK...HONEY CREEK STATE PARK...GROVE AND TIFF CITY. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 290 AND 303. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA. && LAT...LON 3673 9461 3645 9461 3665 9509 3681 9493 TIME...MOT...LOC 0747Z 295DEG 30KT 3669 9493 HAIL...0.75IN WIND...60MPH $$
3 follow-up statements
948
WWUS54 KTSA 100755
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 AM CDT FRI OCT 10 2014
OKC035-100805-
/O.CAN.KTSA.SV.W.0244.000000T0000Z-141010T0815Z/
CRAIG OK-
255 AM CDT FRI OCT 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAIG COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3673 9461 3645 9461 3661 9500 3664 9500
3680 9489
TIME...MOT...LOC 0755Z 295DEG 30KT 3666 9485
$$
OKC041-115-100815-
/O.CON.KTSA.SV.W.0244.000000T0000Z-141010T0815Z/
DELAWARE OK-OTTAWA OK-
255 AM CDT FRI OCT 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
OTTAWA AND NORTHERN DELAWARE COUNTIES UNTIL 315 AM CDT...
AT 253 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERNICE STATE
PARK...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...HONEY CREEK STATE PARK...
GROVE AND TIFF CITY
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 297 AND 303.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.
&&
LAT...LON 3673 9461 3645 9461 3661 9500 3664 9500
3680 9489
TIME...MOT...LOC 0755Z 295DEG 30KT 3666 9485
HAIL...0.75IN
WIND...60MPH
$$997
WWUS54 KTSA 100806
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 AM CDT FRI OCT 10 2014
OKC041-115-100815-
/O.CON.KTSA.SV.W.0244.000000T0000Z-141010T0815Z/
DELAWARE OK-OTTAWA OK-
306 AM CDT FRI OCT 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OTTAWA AND NORTHEASTERN DELAWARE COUNTIES UNTIL 315 AM CDT...
AT 304 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GROVE...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...TIFF CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN TULSA.
&&
LAT...LON 3677 9474 3673 9461 3645 9461 3658 9492
3677 9479
TIME...MOT...LOC 0807Z 295DEG 30KT 3662 9474
HAIL...0.75IN
WIND...60MPH
$$558
WWUS54 KTSA 100814
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 AM CDT FRI OCT 10 2014
OKC041-115-100824-
/O.EXP.KTSA.SV.W.0244.000000T0000Z-141010T0815Z/
DELAWARE OK-OTTAWA OK-
314 AM CDT FRI OCT 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA AND
NORTHEASTERN DELAWARE COUNTIES WILL EXPIRE AT 315 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.
LAT...LON 3677 9474 3673 9461 3645 9461 3658 9492
3677 9479
TIME...MOT...LOC 0814Z 295DEG 30KT 3660 9467
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 6:51 PM CDT, 7 hours 56 minutes earlier.
Area forecast discussion, Oct 9, 6:51 PM CDT, 7 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT THU OCT 9 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS/THUNDER NEAR/ALONG KS/OK & MO/AR BORDER WILL
BECOME MORE NUMEROUS OVERNIGHT AS COLD FRONT WESTERN OK
SW MO SAGS SOUTH. NE OK TAF SITES KBVO KTUL KRVS LIKELY
VCTS OR WITH TSRA GENERALLY IN 07Z-15Z PERIOD. NW AR TAF
SITES KXNA KFYV LIKELY VCTS OR TSRA GENERALLY IN 09Z-17Z.
THUNDER LESS LIKELY AT TAF SITES KMLC AND KFSM...PROBABLY
LIMITED TO FRIDAY AFTERNOON AFTER 17Z.
&&
.PREV DISCUSSION... /ISSUED 234 PM CDT THU OCT 9 2014/
DISCUSSION...
SCATTERED THUNDERSTORMS HAVE BEGUN TO DEVELOP ALONG QUASI-STATIONARY
FRONT/OUTFLOW BOUNDARY THIS AFTERNOON ACROSS FAR SOUTHEAST KANSAS/
SOUTHWEST MISSOURI. THUNDERSTORM ACTIVITY WILL LIKELY CONTINUE TO
DRIFT SLOWLY SOUTH INTO FAR NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS THIS AFTERNOON INTO THE EVENING HOURS. MODERATELY
UNSTABLE AIR-MASS COUPLED WITH MARGINAL DEEP LAYER SHEAR COULD
ALLOW A FEW STORMS TO APPROACH SEVERE LIMITS WITH WIND/HAIL.
SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE TO INCREASE IN
COVERAGE ACROSS NORTHEAST OKLAHOMA OVERNIGHT WITH THE POTENTIAL
FOR HEAVY RAINFALL INTO FRIDAY MORNING AS UPPER LEVEL JET STREAK
LIFTS INTO THE AREA AHEAD OF MAIN UPPER LOW. A FLASH FLOOD WATCH
WILL BE ISSUED FOR COUNTIES ALONG THE OK/KS BOARDER WHERE THE
HEAVIER RAIN IS EXPECTED...INCLUDING MODESTLY LOWER FLASH FLOOD
GUIDANCE.
RAIN WITH EMBEDDED THUNDERSTORMS WILL LIKELY SPREAD ACROSS THE
REMAINDER OF THE AREA FRIDAY INTO FRIDAY NIGHT AS COLD FRONT PUSHES
INTO FAR SOUTHEAST OKLAHOMA. BOUNDARY IS EXPECTED TO STALL ACROSS
FAR SOUTHEAST OKLAHOMA EARLY SATURDAY AS SURFACE WAVE DEVELOPS IN
RESPONSE TO MAIN UPPER LEVEL VORT MAX. RAIN CHANCES WILL REMAIN
HIGH THROUGH THE DAY SATURDAY...ALTHOUGH THUNDERSTORM COVERAGE IS
EXPECTED TO DECREASE INTO SATURDAY AFTERNOON AS ATMOSPHERE
CONTINUES TO STABILIZE NORTH OF STALLED FRONT.
BRIEF BREAK IN THE WEATHER EXPECTED DURING THE DAY SUNDAY BEFORE
STRONG UPPER TROUGH DIVES OUT OF THE PACIFIC NORTHWEST...BECOMING
HIGHLY AMPLIFIED OVER THE CENTRAL/SOUTHERN PLAINS. ANOTHER ROUND
OF THUNDERSTORMS WITH HEAVY RAINFALL IS LIKELY WITH SYSTEM BEFORE
COLD FRONT SWEEPS EAST MONDAY EVENING. FLOODING AGAIN COULD
BECOME AN ISSUE...ESPECIALLY IN AREAS THAT RECEIVE THE HEAVIER
RAIN WITH THE INITIAL FRI/SAT RAIN EVENT. MILD/DRY CONDITIONS
EXPECTED BEHIND DEPARTING SYSTEM INTO THE MIDDLE OF NEXT WEEK WITH
A SLOW WARMING TREND THROUGH THE EXTENDED PERIODS AS AN UPPER
LEVEL RIDGE BEGINS TO BUILD OVER TEXAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 68 48 59 / 80 90 80 50
FSM 67 81 60 64 / 40 80 90 80
MLC 70 83 52 63 / 30 80 90 50
BVO 59 63 48 56 / 90 90 70 50
FYV 64 77 52 60 / 80 90 80 80
BYV 64 76 49 57 / 80 90 80 80
MKO 66 78 51 59 / 50 90 80 60
MIO 57 64 47 57 / 90 90 80 70
F10 68 78 50 59 / 50 80 80 50
HHW 69 86 61 72 / 20 50 80 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058.
AR...NONE.
&&
SHORT TERM...30
LONG TERM....30
AVIATION...21Hazardous weather outlook, Oct 9, 8:40 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 840 PM CDT THU OCT 9 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 840 PM CDT THU OCT 9 2014 ...HEAVY RAINS ALONG WITH FLOODING POTENTIAL TONIGHT INTO FRIDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...ALONG AND NORTH OF HIGHWAY 412. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NEAR THE KANSAS BORDER. ONSET...AFTER MIDNIGHT. HEAVY RAIN. RISK...ELEVATED. AREA...ALONG AND NORTH OF HIGHWAY 412. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS CONTINUE ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE SEVERE RISK REMAINS LOW. LOCALLY HEAVY RAINFALL IN EXCESS OF 1 INCH HAS EITHER BEEN OBSERVED OR ESTIMATED BY RADAR IN SOME AREAS NEAR THE KANSAS BORDER. STORMS ARE EXPECTED TO FORM ALONG A FRONT WEST OF THE REGION AND ARE FORECAST TO GRADUALLY GROW INTO A LARGE THUNDERSTORM COMPLEX AND MOVE EAST INTO NORTHEAST OKLAHOMA AFTER MIDNIGHT. THE COMBINATION OF PLENTIFUL LOW LEVEL MOISTURE...A FRONTAL BOUNDARY AND LIFT FROM AN UPPER AIR DISTURBANCE WILL FOCUS A CORRIDOR OF HEAVY RAINFALL ACROSS NORTHERN OKLAHOMA TONIGHT INTO FRIDAY. THIS HEAVY RAIN COULD CAUSE SOME FLOODING ISSUES...ESPECIALLY WHEN THEY TRACK OVER AREAS THAT HAVE ALREADY PICKED UP OVER AN INCH OF RAIN THIS EVENING. THE BEST CHANCE OF THIS OCCURRING WILL BE IN THE COUNTIES BORDERING THE KANSAS BORDER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL. TUESDAY AND WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A COMPLEX OF HEAVY RAIN AND STORMS WILL BE ONGOING FRIDAY MORNING ACROSS CENTRAL AND NORTHEAST OKLAHOMA. THIS COMPLEX WILL SHIFT EAST AND SOUTH ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA DURING THE DAY FRIDAY AS THE FRONT DROPS SOUTH. THE CORRIDOR OF HEAVIER RAIN POTENTIAL WILL SHIFT SOUTH WITH THE FRONT ON FRIDAY ACROSS SOUTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. LOCALIZED FLOODING ISSUES MAY CARRYOVER INTO FRIDAY AS WELL. THERE IS SOME POTENTIAL FOR AFTERNOON STORM DEVELOPMENT ALONG THE FRONT OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WITH A LIMITED SEVERE HAIL AND WIND THREAT. STORM CHANCES WILL GRADUALLY END FROM WEST TO EAST LATE SATURDAY AS THE UPPER STORM SYSTEM MOVES EAST OF THE REGION. A VERY ENERGETIC UPPER STORM SYSTEM IS FORECAST TO DIVE DOWN INTO THE REGION LATE SUNDAY INTO MONDAY. MOISTURE IS EXPECTED TO RETURN QUICKLY AHEAD OF THE SYSTEM. COMBINE THAT WITH STRONG FORCING ALONG THE FRONT AND STRONG VERTICAL WIND SHEAR...AND YOU HAVE A RECIPE FOR HEIGHTENED SEVERE WEATHER POTENTIAL SUNDAY NIGHT INTO MONDAY. THE MAIN LIMITING FACTOR WILL BE THE TIME OF DAY. HEAVY RAINS FROM THIS SYSTEM MAY EXACERBATE ANY ONGOING ISSUES FROM THE PREVIOUS STORM...SO THERE IS AT LEAST SOME FLOODING POTENTIAL. STAY TUNED TO LATER UPDATES AS THIS TIME NEARS. PLEASANT FALL WEATHER WILL RETURN BY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, Oct 9, 11:09 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1109 PM CDT THU OCT 9 2014
ARZ010-011-019-020-100445-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1109 PM CDT THU OCT 9 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 1109 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
CHESTER...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BIDVILLE...FERN...WINSLOW...MOUNTAINBURG...
CHESTER...LOCKE...MOUNT GAYLER...DEVILS DEN STATE PARK AND LAKE FORT
SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3584 9391 3561 9391 3563 9427 3581 9428
TIME...MOT...LOC 0409Z 268DEG 11KT 3572 9416Special weather statement, Oct 9, 11:43 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT THU OCT 9 2014
ARZ019-020-100530-
CRAWFORD AR-FRANKLIN AR-
1143 PM CDT THU OCT 9 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 1143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
LOCKE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PARADISE...BIDVILLE...JETHRO...FERN...
BARNES...TURNERS BEND...CASS...LOCKE...MOUNT GAYLER AND LAKE FORT
SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3554 9384 3564 9417 3575 9414 3576 9413
3575 9376
TIME...MOT...LOC 0443Z 287DEG 12KT 3571 9405Special weather statement, Oct 10, 12:37 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT FRI OCT 10 2014
OKZ054-055-100615-
OSAGE OK-WASHINGTON OK-
1237 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE AND WASHINGTON
AT 1238 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUNSET LAKE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...OKESA...BARTLESVILLE...
DEWEY...OSAGE HILLS STATE PARK...BARTLESVILLE MUNICIPAL AIRPORT AND
SUNSET LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3690 9594 3667 9587 3666 9634 3677 9636
TIME...MOT...LOC 0538Z 255DEG 31KT 3674 9623Special weather statement, Oct 10, 1:37 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 AM CDT FRI OCT 10 2014
OKZ056-057-100700-
CRAIG OK-NOWATA OK-
137 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG AND EASTERN NOWATA
AT 137 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF HOLLOW TO 7 MILES NORTHWEST OF
CENTRALIA TO 9 MILES WEST OF CENTRALIA...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW AND CENTRAILIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3695 9505 3664 9531 3676 9558 3698 9539
TIME...MOT...LOC 0637Z 286DEG 22KT 3693 9537 3686 9543
3678 9550Special weather statement, Oct 10, 2:09 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT FRI OCT 10 2014
OKZ057-058-063-100745-
CRAIG OK-DELAWARE OK-OTTAWA OK-
209 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHWESTERN DELAWARE AND OTTAWA
AT 209 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF WHITE OAK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLEORA...MIAMI...COMMERCE...AFTON...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CARDIN...PICHER...VINITA...KETCHUM...WHITE OAK...TIFF CITY AND TWIN
BRIDGES STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3699 9461 3667 9462 3667 9489 3651 9501
3661 9543 3678 9530 3670 9500 3695 9500
3697 9504 3699 9503 3700 9462
TIME...MOT...LOC 0709Z 287DEG 27KT 3667 9529Special weather statement, Oct 10, 2:34 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT FRI OCT 10 2014
OKZ057-058-062-063-100815-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
234 AM CDT FRI OCT 10 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...NORTHEASTERN MAYES
AND OTTAWA
AT 234 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COMMERCE TO BIG CABIN...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ZENA...
CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
VINITA...KETCHUM...BIG CABIN...BLUEJACKET...BERNICE STATE PARK...TWIN
BRIDGES STATE PARK AND HONEY CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9461 3668 9462 3647 9482 3652 9528
3700 9498
TIME...MOT...LOC 0734Z 284DEG 20KT 3694 9485 3653 9519The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:48 PM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Oct 10, 12:37 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 10, 1:37 AM CDT | Special Weather Statement | TSA | Craig | 23 min |
| Oct 10, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 38 min |
| Oct 10, 2:09 AM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Oct 10, 2:34 AM CDT | Special Weather Statement | TSA | Ottawa | 41 min |
| Oct 10, 2:35 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 6 hr |
| Oct 10, 5:03 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 4 hr |
| Oct 10, 5:36 AM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| Oct 10, 6:10 AM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Oct 10, 6:35 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 40 min |
| Oct 10, 6:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers | 6 hr |
| Oct 10, 7:49 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more | 56 min |
| Oct 10, 7:53 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Wagoner | 37 min |
| Oct 10, 7:57 AM CDT | River Flood Warning | TSA | Nowata | 36 hr |
| Oct 10, 8:12 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Oct 10, 8:26 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more | 11 hr |
| Oct 10, 8:35 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 55 min |
| Oct 10, 9:25 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 65 min |
| Oct 10, 11:17 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 88 min |
| Oct 10, 1:50 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 17 hr |
| Oct 10, 2:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Oct 10, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 49 min |
| Oct 10, 3:25 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 3 hr |
| Oct 10, 3:58 PM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Oct 10, 4:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Oct 10, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 49 min |
| Oct 10, 5:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Oct 10, 6:07 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Oct 10, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 39 min |
| Oct 10, 6:58 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.